# SDR REXA2022081601875

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR F.S.333 IS CORRODED BETWEEN STRINGER 24L- 26R OUT OF LIMITS REQUIRES REPAIR/REPLACEMENT. 	REPAIRED FRAME SECTOR F.S.333 IAW CRJ 900 SRM PROCEDURES
